Hi, i'm an old mdr-tb patient. Its been 4 years now that i'M done taking meds. I already had my xray exam last march and seen unokay that i am still positive knochs bacteria etc. Then i had my sputum after, for assurance, and it says negative. I also had my lung ultrasound exam then its negative also. But after my mdr medication i still have this brownish phlegm everymorning and before goibg to bed at night but during the whole day only clear and sometimes no cough exist. What does that mean?
I suspect that the brownish phlegm is a reflection of some degree of chronic bronchitis and, in the presence of a negative X-ray and a negative sputum culture, of little or no significance. I suggest that you discuss this with your doctor, if you have not already done so.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.